advertisement
Question
Posted by: tas | 2019/06/26

Depo 3 month injection

hi please can you shed some clarity, i was on the 3 month injection after giving birth, then i forgot to go for my follow up and then got my period, soon after i went for the injection again and now im having brownish discharge, and im not suppose to get my period at all, is this normal and what am i to do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/06/27

This is probably related to missing the injection. It is fairly normal while your hormones readjust.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement